Skip to main content
Article
Quasioptimality of Some Spectral Mixed Methods
Mathematics and Statistics Faculty Publications and Presentations
  • Jay Gopalakrishnan, Portland State University
  • Leszek Demkowicz, University of Texas at Austin
Document Type
Post-Print
Publication Date
1-1-2004
Subjects
  • Partial differential equations,
  • Maxwell equations,
  • Polynomials,
  • Electromagnetic theory
Disciplines
Abstract
In this paper, we construct a sequence of projectors into certain polynomial spaces satisfying a commuting diagram property with norm bounds independent of the polynomial degree. Using the projectors, we obtain quasioptimality of some spectralmixed methods, including the Raviart–Thomas method and mixed formulations of Maxwell equations. We also prove some discrete Friedrichs type inequalities involving curl.
Description

NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Computational & Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Computational & Applied Mathematics, [VOL 167, ISSUE 1, May 2004]. doi:10.1016/j.cam.2003.10.001

DOI
10.1016/j.cam.2003.10.001
Persistent Identifier
http://archives.pdx.edu/ds/psu/10915
Citation Information
Jay Gopalakrishnan and Leszek Demkowicz. "Quasioptimality of Some Spectral Mixed Methods" (2004)
Available at: http://works.bepress.com/jay-gopalakrishnan/97/